Panadol Extra 48 Tablets

(0 reviews)

SKU:
Price:
KD‎ 1.160

Quantity:
(30 available)

Total Price:
Share:
PANADREX MAX TABLETS - Analgesic, Antipyretic Composition: Each tablet contains Paracetamol 500mg & Caffeine anhydrous 65mg - Indications: • Fever • Headache • Muscular pain Pack Size: 48 tablets
There have been no reviews for this product yet.

Related products